Jump to content





Week 4: Day 23 Pictures

Posted by scguinner, 10 April 2013 · 664 views

accutane myorisan back acne body acne acne products

Symptom update: 

 

My lips are definitely dry, so I have to keep up on the Aquaphor so they don't get too chapped or feel completely awful. The corner of my mouth have started cracking and that has been annoying the last several days.

 

I don't know if it's related to the Accutane, but my lower back has been killing me for about a week and a half. It hasn't been so bad today, but a few days ago it was was definitely hurting. 

 

I had to buy some different skincare products because the products I was using were making my skin sting so bad. I had been using the Neutrogena Pore Minimizing Toner and Simple Rich Moisturizer. I'd used the Neutrogena toner for about two or three weeks and it had been okay, but it just started to sting pretty bad and the Simple Skincare moisturizer just never agreed with my skin. I'm not sure why it felt so bad when their products are supposed to be "simple" and perfect for sensitive skin. 

 

Anyway, here are this week's pictures. I feel like my progress is pretty slow on this. Next Thursday is when I have my monthly checkup with my dermatologist and maybe I will get to increase the dosage. I'm doing 30 mgs right now. 

Attached Thumbnails

  • Attached Image
  • Attached Image
  • Attached Image
  • Attached Image
  • Attached Image





Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors